Should I be concerned about the ripple side effects of Ultherapy and hard bumps on the cheeks?
Doctor Answers 2
Ripples/Bumps After Ultherapy -- Try Exilis, Botox, and Massage -- LED / LightStim with GF can Help
I suggest seeing and expert and posting photos. Exilis or legacy post ultherapy, massage and LED all can help. Best, Dr. Emer.
Ripples after Ultherapy
Commonly the ripples are present after using the orange 1.5mm transducer. The reason for it is that its the most superficial type and so the results from the treatment can be 'palpated' through the skin. As you said, its only been a few days and its been improving, so it will continue to do so to the point where you won't be able to feel it anymore.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.